I just had intercourse for the first time in a few years. Almost immediately after there was a dark discharge, first almost nothing now a little heavier. Could it be just because its been a while that something ripped? or could it actually be a problem and I should get it checked out ?
This condition is called post coital bleeding. It is most commonly seen in vaginal infection like Chlamydia, gonorrhea, vaginal inflammation etc. it could also be due to disease of endometrium that is lining of uterus, polyps (mass) in uterus and cervix, fibroid tumors etc. You should consult an expert nearby for internal examinations if the symptoms persist.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.